# SDR AWXA200300573

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,252 hours, 19,480 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 23208
- Condition: Leaking
- Location: Flight Deck
- Part time: 41,451 hours, 19,014 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE FIRST OFFICERS OXYGEN MASK IS LEAKING. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS OXYGEN MASK IAW T/C R1B35301, OPERATIONAL CHECK WAS GOOD.  VENDOR LEAK TEST OF OXYGEN MASK S/N 23208 FOUND NO LEAKS, REASON FOR REMOVAL WAS NOT CONFIRMED. A FULL INSPECTION OF MASK WAS ACCOMPLISHED IN WHICH NUMEROUS DEFECTIVE PARTS WERE REPLACED. THESE ITEMS INCLUDE A FRAYED PNEUMATIC HARNESS (P/N MXH30), 10 EACH O-RINGS (P/N R03460X240A20B6), GASKET SEAL (P/N 553008), AND VISOR (P/N 446268).
